# SDR UIEA2019121606083

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,452 hours, 21,853 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CTR R FUEL PUMP" EICAS MSG PRIOR TO ADVANCING THRUST LEVERS FOR TAKEOFF. 4000 LBS FUEL IN CTR TANK. CYCLED FUEL PUMP SWITCH PER MX CONTROL, OPERATED NORMALLY.( C/W OPERATIONAL TEST OF CTR R BOOST PUMP IAW B767 AMM 28-22-00, PUMP OPS CHECK NORMAL. )
